# SDR R61A201904307450

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 29,528 hours, 21,624 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATION IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FORWARD DOOR WARNING SENSOR ADJUSTMENT IAW AMM 52-72-20. OPS CHECK GOOD. L1 DOOR INDICATOR ON MFD CORRESPONDS WITH POSITION OF ARMING LEVER.
